# SDR REXA201100305

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 24,414 hours, 21,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 24,414 hours, 21,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27 FLOORBEAM CAP HAS CORROSION AROUND NUT PLATE HOLES BETWEEN FS 621 AND FS 574.  REPAIRED IAW SRM 51-21-06 AND 53-00-43 STEPS 5A(1) THROUGH 5A(12) ALUMINUM FLOORBEAM FLANGE REPAIR.
